| Catalog Number |
GS9090SD |
| Medical Device Problem Codes |
Crack (1135); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a procedure, when the packaging for the 90 cm cerebase straight distal access (da) guide sheath (gs9090sd / 31766742) was opened, the device was found to be folded and kinked, rendering the device unusable.There was no patient involvement.A photo of the device was included in the complaint.The product analysis team will review the photo.On 16-feb-2026, additional information was received.Per the information, the procedure was on (b)(6) 2026.The lot number of the cerebase was 31766742.The procedure was to treat an ischemic stroke.The information indicated that nothing unusual was noted about the packaging, ¿the packaging was good because there were other cerebase and they were in good condition.¿ the device packaging for the complaint device is not available for return.
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter facility name and address is not available / reported.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: the photo included in the complaint captures the proximal end of the cerebase with a cracked condition right next to the id band, not fully separated, the catheter shaft is still connected by the internal braid.The rest of the device is not captured in the photo; therefore, no other damage can be observed.The reported issue regarding the catheter being folded and kinked was confirmed based on observed cracked condition.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.A review of manufacturing documentation associated with this lot (31766742) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 07-may-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.